# SDR A6WA20121016553

- Difficulty date: September 30, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N454
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 21,720 hours, 20,938 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FS 280 BULKHEAD CORNER IS GOUGED & SKIN DENTED.  FABRICATED & INSTALLED DOUBLER & FILLER TO 280 RIGHT BULKHEAD SKIN CORNER IS .010, WITHIN LIMITS IAW REO 601R-53-11-1727 REV F.
